Translator Disclaimer
June, 1979 Time-dependent Functions of Brownian Motion that are Markovian
Albert T. Wang
Ann. Probab. 7(3): 515-525 (June, 1979). DOI: 10.1214/aop/1176995051

Abstract

The class of continuous functions $f(t, x)$ for which $f(t, X(t))$ are Markov processes is explicitly determined, where $X(t)$ is a Brownian motion on the real line. This extends a result by Walsh.

Citation

Download Citation

Albert T. Wang. "Time-dependent Functions of Brownian Motion that are Markovian." Ann. Probab. 7 (3) 515 - 525, June, 1979. https://doi.org/10.1214/aop/1176995051

Information

Published: June, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0415.60067
MathSciNet: MR528329
Digital Object Identifier: 10.1214/aop/1176995051

Subjects:
Primary: 60J25
Secondary: 60J65

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.7 • No. 3 • June, 1979
Back to Top